Alert archive / California / Beach Hazards Statements in 2020

Beach Hazards Statement 12, NWS San Diego, CA

December 24, 2020Orange County, San Diego County, California

NWS San Diego, CA issued this beach hazards statement at Dec 24, 2020, 1:18 PM PST for Orange County, San Diego County, California. It took effect at Dec 27, 2020, 6:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 24, 2020, 1:18 PM PST (21:18 UTC)
In effect from
Dec 27, 2020, 6:00 AM PST
Expired
Dec 27, 2020, 1:48 AM PST
In force
Issued by
NWS San Diego, CA

Counties Orange County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2020-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2020-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5200 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WHUS46 KSGX 242118
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
118 PM PST Thu Dec 24 2020

...HIGH SURF LIKELY SUNDAY THROUGH EARLY WEDNESDAY NEXT WEEK WITH
STRONG RIP CURRENTS...

.The first of two strong west-northwest swells will move into the
southern California bight Sunday and bring high surf to many of
the beaches of San Diego and Orange Counties. A second swell
starting Monday night will prolong the high surf event through
Tuesday night or early Wednesday.

CAZ043-552-250600-
/O.NEW.KSGX.BH.S.0012.201227T1400Z-201230T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
118 PM PST Thu Dec 24 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
WEDNESDAY MORNING...

The National Weather Service in San Diego has issued a Beach
Hazards Statement...which is in effect from Sunday morning
through Wednesday morning. 

* Waves and Surf...5-8 feet, except local sets 9-10 feet at times 
  in southern San Diego COunty.

* Timing...Sunday through early Wednesday. Highest surf Monday and
  Tuesday.

* Impacts...High rip current risk and dangerous swimming 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches.  Obey posted warning
signs and flags and talk to a lifeguard before swimming.  Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

Maxwell
8 follow-up statements
150 
WHUS46 KSGX 250535
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
935 PM PST Thu Dec 24 2020

...HIGH SURF LIKELY SUNDAY THROUGH EARLY WEDNESDAY NEXT WEEK WITH
STRONG RIP CURRENTS...

.The first of two large west-northwest swells will move into the 
southern California bight Sunday, generating elevated to locally high
surf in San Diego and Orange Counties. The second swell arriving 
Monday evening will even larger surf through Tuesday afternoon,
lowering early Wednesday.

CAZ043-552-251400-
/O.CON.KSGX.BH.S.0012.201227T1400Z-201230T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
935 PM PST Thu Dec 24 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH WEDNESDAY MORNING...

* Waves and Surf...4-6 feet with sets to 8 feet, except local 
  sets 9-10 feet at times in southern San Diego COunty. 

* Timing...Sunday through early Wednesday. Highest surf Monday
  afternoon through Tuesday. 

* Impacts...High rip current risk and dangerous swimming
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches.  Obey posted warning
signs and flags and talk to a lifeguard before swimming.  Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

SS

https://www.weather.gov/sandiego
173 
WHUS46 KSGX 251346
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
546 AM PST Fri Dec 25 2020

...HIGH SURF LIKELY SUNDAY THROUGH EARLY WEDNESDAY NEXT WEEK WITH
STRONG RIP CURRENTS...

.The first of two large west-northwest swells will move into the
southern California bight Sunday, generating elevated to locally
high surf in San Diego and Orange Counties. The second swell
arriving Monday evening will result in even larger surf through 
Tuesday afternoon, lowering early Wednesday.

CAZ043-552-252200-
/O.CON.KSGX.BH.S.0012.201227T1400Z-201230T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
546 AM PST Fri Dec 25 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH WEDNESDAY MORNING...

* Waves and Surf...4-6 feet with sets to 8 feet, except local 
  sets 9-10 feet at times in southern San Diego COunty. 

* Timing...Sunday through early Wednesday. Highest surf Monday 
  afternoon through Tuesday. 

* Impacts...High rip current risk and dangerous swimming 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches.  Obey posted warning
signs and flags and talk to a lifeguard before swimming.  Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

Rodriguez

https://www.weather.gov/sandiego
413 
WHUS46 KSGX 252106
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
106 PM PST Fri Dec 25 2020

...HIGH SURF LIKELY SUNDAY THROUGH EARLY WEDNESDAY NEXT WEEK WITH
STRONG RIP CURRENTS. LIGHTNING IS POSSIBLE AT BEACHES ON MONDAY...

.The first of two large west-northwest swells will move into the
southern California bight Sunday, generating elevated to locally
high surf in San Diego and Orange Counties. The second swell
arriving Monday evening will result in even larger surf through
Tuesday afternoon, lowering early Wednesday. Slight chance of 
isolated lightning at the beaches on Monday. 

CAZ043-552-260630-
/O.CON.KSGX.BH.S.0012.201227T1400Z-201230T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
106 PM PST Fri Dec 25 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH WEDNESDAY MORNING...

* Waves and Surf...4-7 feet with sets to 8 feet, except local 
  sets 9-10 feet at times in southern San Diego County. 

* Lightning...There is a slight chance of isolated thunderstorms
  and lightning at the beaches on Monday. 

* Timing...Sunday through early Wednesday. Highest surf Monday
  afternoon through Tuesday. Chance of thunderstorms Monday. 

* Impacts...High rip current risk and dangerous swimming 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches.  Obey posted warning
signs and flags and talk to a lifeguard before swimming.  Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

CO

https://www.weather.gov/sandiego
498 
WHUS46 KSGX 260525
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
925 PM PST Fri Dec 25 2020

...HIGH SURF LIKELY SUNDAY THROUGH EARLY WEDNESDAY NEXT WEEK WITH
STRONG RIP CURRENTS. LIGHTNING IS POSSIBLE AT BEACHES ON MONDAY...

.The first of two large west-northwest swells will move into the
southern California bight Sunday, generating elevated to locally
high surf in San Diego and Orange Counties. The second swell
arriving Monday evening will result in even larger surf through
Tuesday afternoon, lowering early Wednesday. Slight chance of
isolated lightning at the beaches on Monday.

CAZ043-552-261400-
/O.CON.KSGX.BH.S.0012.201227T1400Z-201230T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
925 PM PST Fri Dec 25 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH WEDNESDAY MORNING...

* Waves and Surf...4-7 feet with sets to 8 feet, except local 
  sets 9-10 feet at times in southern San Diego County. 

* Lightning...There is a slight chance of isolated thunderstorms 
  and lightning at the beaches on Monday. 

* Timing...Sunday through early Wednesday. Highest surf Monday 
  afternoon through Tuesday. Chance of thunderstorms Monday. 

* Impacts...High rip current risk and dangerous swimming 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches.  Obey posted warning
signs and flags and talk to a lifeguard before swimming.  Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

SS

https://www.weather.gov/sandiego
800 
WHUS46 KSGX 261334
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
534 AM PST Sat Dec 26 2020

...HIGH SURF LIKELY SUNDAY THROUGH EARLY WEDNESDAY NEXT WEEK WITH
STRONG RIP CURRENTS. LIGHTNING IS POSSIBLE AT BEACHES ON MONDAY...

.The first of two large west-northwest swells will move into the
southern California bight Sunday, generating elevated to locally
high surf at the beaches. The second swell arriving Monday 
evening will result in even larger surf through Tuesday afternoon,
lowering early Wednesday. In addition, there will be a slight 
chance of isolated lightning at the beaches on Monday.

CAZ043-552-262200-
/O.CON.KSGX.BH.S.0012.201227T1400Z-201230T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
534 AM PST Sat Dec 26 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH WEDNESDAY MORNING...

* Waves and Surf...4-7 feet with sets to 8 feet, except local 
  sets 9-10 feet at times in southern San Diego County. 

* Lightning...There is a slight chance of isolated thunderstorms 
  and lightning at the beaches on Monday. 

* Timing...Sunday through early Wednesday. Highest surf Monday 
  afternoon through Tuesday. Chance of thunderstorms Monday. 

* Impacts...High rip current risk and dangerous swimming 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches.  Obey posted warning
signs and flags and talk to a lifeguard before swimming.  Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

Rodriguez

https://www.weather.gov/sandiego
154 
WHUS46 KSGX 262145
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
145 PM PST Sat Dec 26 2020

...HIGH SURF LIKELY SUNDAY THROUGH EARLY WEDNESDAY NEXT WEEK WITH
STRONG RIP CURRENTS. LIGHTNING IS POSSIBLE AT BEACHES ON MONDAY...

.The first of two large west-northwest swells will move into the
southern California bight Sunday, generating elevated to locally
high surf at the beaches. The second swell arriving Monday
evening will result in even larger surf through Tuesday
afternoon, lowering early Wednesday. In addition, there will be a
slight chance of isolated lightning at the beaches on Monday.

CAZ043-552-270545-
/O.CON.KSGX.BH.S.0012.201227T1400Z-201230T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
145 PM PST Sat Dec 26 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH WEDNESDAY MORNING...

* Waves and Surf...Surf of 3 to 6 feet building in Sunday,
  increasing to 4 to 7 feet with sets to 8 feet Monday and
  Tuesday. Sets of 9 to 10 feet are possible in southern San 
  Diego County.

* Lightning...There is a slight chance of isolated thunderstorms 
  and lightning at the beaches on Monday. 

* Timing...Surf begins to build in Sunday, peaking Monday
  afternoon through Tuesday. Chance of thunderstorms Monday. 

* Impacts...High rip current risk and dangerous swimming 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches.  Obey posted warning
signs and flags and talk to a lifeguard before swimming.  Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

Connolly

https://www.weather.gov/sandiego
840 
WHUS46 KSGX 270556
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
956 PM PST Sat Dec 26 2020

...HIGH SURF LIKELY SUNDAY THROUGH EARLY WEDNESDAY NEXT WEEK WITH
STRONG RIP CURRENTS. LIGHTNING IS POSSIBLE AT BEACHES ON MONDAY...

.The first of two large west-northwest swells will move into the
southern California bight Sunday, generating elevated to locally
high surf at the beaches. The second swell arriving Monday
evening will result in even larger surf through Tuesday
afternoon, lowering early Wednesday. In addition, there will be a
slight chance of isolated lightning at the beaches on Monday.

CAZ043-552-271400-
/O.CON.KSGX.BH.S.0012.201227T1400Z-201230T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
956 PM PST Sat Dec 26 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM PST SUNDAY
THROUGH WEDNESDAY MORNING...

* Waves and Surf...Surf of 3 to 6 feet building in Sunday, 
  increasing to 4 to 7 feet with sets to 8 feet Monday and 
  Tuesday. Sets of 9 to 10 feet are possible in southern San 
  Diego County. 

* Lightning...There is a slight chance of isolated thunderstorms 
  and lightning at the beaches on Monday. 

* Timing...Surf begins to build in Sunday, peaking Monday 
  afternoon through Tuesday. Chance of thunderstorms Monday. 

* Impacts...High rip current risk and dangerous swimming 
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement is issued when threats such as strong
rip currents...elevated surf heights...minor tidal overflow...or
lightning are possible at local beaches.  Obey posted warning
signs and flags and talk to a lifeguard before swimming.  Use
caution when in or near the water and always swim near a
lifeguard.

&&

$$

SS

https://www.weather.gov/sandiego
333 
WHUS46 KSGX 270948
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
148 AM PST Sun Dec 27 2020

...HIGH SURF CONDITIONS EXPECTED...

.The first of two large west-northwest swells will move into the
southern California today, generating elevated to locally high 
surf at the beaches. The second swell arriving Monday evening will
result in even larger surf through Tuesday afternoon, lowering 
early Wednesday. In addition, there will be a slight chance of 
isolated lightning at the beaches on Monday.

CAZ043-552-272000-
/O.CAN.KSGX.BH.S.0012.201227T1400Z-201230T1800Z/
/O.NEW.KSGX.SU.Y.0005.201227T1400Z-201230T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
148 AM PST Sun Dec 27 2020

...HIGH SURF ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 10 AM
PST WEDNESDAY...
...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in San Diego has issued a High Surf
Advisory...which is in effect from 6 AM this morning to 10 AM PST
Wednesday. The Beach Hazards Statement has been cancelled. 

* Changes since last issuance...The Beach Hazards Statement has
  been upgraded to a High Surf Advisory. 

* Waves and Surf...Surf of 3 to 6 feet building in Sunday (locally
  7 feet in San Diego County late), increasing to 4 to 7 feet with
  sets to 8 feet Monday and Tuesday. On Monday and Tuesday, sets
  of 9 to 10 feet will be possible in southern San Diego County.
 
* Lightning...There is a slight chance of isolated thunderstorms 
  and lightning at the beaches on Monday. 

* Timing...Surf begins to build in Sunday, peaking Monday
  afternoon through Tuesday. Chance of thunderstorms Monday. 

* Impacts...Dangerous swimming conditions and rip currents, as
  well as possible local beach erosion, particularly in southern an
  Diego County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area...producing localized beach erosion and
dangerous swimming conditions.

&&

$$

Rodriguez

https://www.weather.gov/sandiego

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Dec 24, 9:42 AM PST, 3 hours 36 minutes earlier.

Area forecast discussion, Dec 24, 9:42 AM PST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
942 AM PST Thu Dec 24 2020

.SYNOPSIS...
Santa Ana winds will continue to decrease this morning. Weak high
pressure aloft will bring slight warming for Friday. Onshore flow
kicks back in on Saturday, resulting in slight cooling for the
coast and valleys. A low pressure system from the west will move
through California late Sunday into Monday, bringing rain, wind,
and mountain snow to the region. Dry conditions and slight warming
are in store for Tuesday and Wednesday.

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

At 9 AM, GOES satellite showed extensive mid and high level clouds
over the region. Radar depicted some weak returns offshore, moving
to the northeast into SoCal as a weak low pressure system moves in
from the west. Dry air at the lower levels will likely evaporate
these sprinkles before they reach the ground. However, higher
elevations could see a few sprinkles this afternoon, although
accumulations will be minimal.

The Santa Ana winds peaked overnight, with many locations topping
60+ mph. The typical windy locations such as Marshall Peak,
Fremont Canyon, and Highland Springs had wind gusts in the 70-80
mph range. Winds have weakened this morning, although some gusts
to 45 mph could occur through noon. The Red Flag Warning is in
effect until noon. Winds will quickly diminish this afternoon, but
humidity will remain quite low. Humidity will increase later this
evening/overnight.

Weak high pressure aloft will raise temperatures a little on
Friday, with slightly above normal temperatures expected. Onshore
flow kicks back in on Saturday, bringing slight cooling to the
coast and valleys.

A low pressure system moving into California from the west will
likely bring us some rain, wind and mountain snow Sunday night
through Monday. Deterministic models have not been very consistent
with timing and strength of this storm, although in the last
couple of runs, the storm has trended weaker. Ensembles have also
trended slightly weaker. Current forecast shows about 0.30 to 0.75
inches for the coast and valleys, and about 1 to 1.25 inches,
locally higher, in the mountains. A few tenths of an inch could
fall in the deserts. Predominate northwest flow will likely favor
more precipitation in San Diego County compared to Orange County
and the Inland Empire.

The snow levels will initially start out around 5,000 to 5,500
feet Sunday night and drop to around 4,500 to 5,000 feet by Monday
morning. From 5,000 to 6,500 feet, snow totals of 4 to 8 inches
are expected. Above 6,500 feet, 8 to 12 inches are expected,
with locally higher amounts possible on the highest peaks.

Gusty west winds are expected over the mountains and desert
mountain slopes Sunday night through Monday afternoon. Peak gusts
look to top out around 30 to 40 mph. The low pressure system will
bring cooler temperatures for Sunday and Monday.

With the uncertainty in strength and exact timing of this storm,
details are likely going to change as we get closer to the event,
so keep an eye on the forecast!

Dry conditions and a warming trend are in store Tuesday and
Wednesday, with temperatures near to slightly below normal.

&&

.AVIATION...
241715Z...BKN mid/high clouds at/above 10000 ft MSL will occur
today, decreasing gradually tonight and Fri morning. A few sprinkles
are possible today, though most visibilities will be unrestricted
through Fri morning.

Northeast to east surface winds will continue to weaken today, but
some location from the mountain crests west into the valleys will
continue to have winds 15-25 knots with gusts to 35 knots through
21Z.

&&

.MARINE...
No hazardous marine conditions are expected through Saturday.

An approaching storm system late Sunday into Monday could generate
combined seas of 10 ft or higher over portions of the coastal
waters, along with gusts of 20-25 knots and rain showers. This
system may be conducive to waterspout development as well. A
secondary swell could keep seas above 10 ft into Tuesday.

&&

.BEACHES...
A moderate period west-northwest swell (290 degrees) Sunday into
Monday followed by a slightly larger one from 285 degrees late
Monday/Tuesday has potential to generate widespread high surf
conditions at area beaches Sunday through early Wednesday. Local
sets could reach 10 feet in southern San Diego County, with surf up
to 8 feet possible elsewhere. We will issue a Beach Hazards
Statement for the outlook for this expected high surf, along with
dangerous rip currents.

&&

.FIRE WEATHER...
Northeast winds will continue to diminish this morning, although
some gusts to 45 mph could continue through about noon. Humidity
will continue to be low through the early afternoon, around 7 to
12 percent. Humidity will gradually begin to increase this evening
and continue to increase overnight into Friday.

Higher elevations could potentially see a few sprinkles this
afternoon and evening, but accumulations will be minimal. Lower
elevations could see some virga, but any precipitation will likely
evaporate before reaching the ground.

Onshore flow will return for Saturday, bringing higher coastal
humidity inland.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning until noon PST today for Orange County Inland
     Areas-Riverside County Mountains-Including The San Jacinto
     Ranger District Of The San Bernardino National Forest-San
     Bernardino County Mountains-Including The Mountain Top And
     Front Country Ranger Districts Of The San Bernardino
     National Forest-San Bernardino and Riverside County Valleys
      -The Inland Empire-San Diego County Inland Valleys-San
     Diego County Mountains-Including The Palomar And Descanso
     Ranger Districts of the Cleveland National Forest-San
     Gorgonio Pass Near Banning-Santa Ana Mountains-Including
     The Trabuco Ranger District of the Cleveland National
     Forest.

PZ...NONE.
&&

PUBLIC/FIRE WEATHER...Connolly
AVIATION/MARINE/BEACHES...Maxwell

Nearby

Beach Hazards Statements in California, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.